Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had sex, taken unwanted pill. Red vaginal discharge. Am I pregnant?

Hello, i m having sex with my bf on 8 sep n 9sep just aftr 8days of ending my period nd take 1 unwantd withn 24 hr.n then again had intercourse on 21sep n again take 1unwantd, my due date for period is 30 bt frm last 2-3days i have some red colour vaginal discharg in low amt, what does it indicate,is im pregnent. Plz sir help me out i m vry tensd
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You did sex on 8th & 9th Sept just after 8 days of your last period and on 21st Sept.So your last LMP was probably 30th Aug or 1st Sept.You also took Unwanted 72 pill within 24hr.
Your period due date is 30th Sept.So ovulation occurs around 16th day. You did sex almost in safe period or non-fertile zone with taking extra precaution like Emergency pill.
So chance of pregnancy is almost nil.
Your red vaginal discharge is probably due to withdrawal bleeding of emergency pill and not actual period.So wait for your coming period.
Be well.
Answered: Mon, 27 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor